MathSciNet Relay Station
MathSciNet bibliographic data
MR2137525 34K13 (92D25)
Jiang, Daqing; O'Regan, Donal; Agarwal, Ravi P.; Xu, Xiaojie On the number of positive periodic solutions of functional differential equations and population models. Math. Models Methods Appl. Sci. 15 (2005), no. 4, 555–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement